# SDR R61A201610070575

- Difficulty date: October 7, 2016
- Submitted: October 10, 2016
- Operation: Air carrier
- Aircraft: N858RW
- Make and model: Emb ERJ 170-100 SE
- Aircraft serial: 17000080
- Aircraft time: 32,093 hours, 18,765 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Door
- Condition: Unknown
- Location: L1
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

CREW REPORED THAT THE L1 DOOR WOULD NOT CLOSE.  MAINTENANCE PERFORMED OPS CHECK OF THE L1 DOOR IAW AMM AND OPS CHECKED GOOD.
